# SDR FDEA200903030834

- Difficulty date: March 3, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 37,839 hours, 14,353 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57224206020100
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN EXTERIOR SURFACE T/E AREA HAS COMPOSITE LAYERS PEELING BETWEEN RIB 1 AND RIB 2.  REPAIRED THE RIGHT WING UPPER SKIN BY REMOVING THE DAMAGE, POTTING THE PANEL AND THE HONEY COMB CORE.  APPLYING FIBERGLASS OVERLAYS AND CURING IAW A300-600 SRM 51-77-11 AND EA 6-5750-127926.  PRIMED AREA IAW SRM 51-35-00.  INSTALLED PANEL NR 671 AT REF SRM 51-40-21, PARA 5; PG 7.
